# SDR SWAA2022071122256

- Difficulty date: June 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK BAY VAPOR BARRIER ATTACH ANGLE CRACKED AT LBL 39 / [01] STARTED REMOVING ATTACH ANGLE IAW SRM 51-40-02;[34] CUT OUT DAMAGED SECTION OF VAPOR BARRIER ATTACH ANGLE AND PERFORMED ANGLE REPAIR LBL 15 TO LBL 74 IAW SRM 57-10-10-2R;[35] VERIFIED JOB IS COMPLETE;[36] VERIFIED ITEM 35
